# SDR SWIA2025040400119

- Difficulty date: January 19, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R BETWEEN APPROXIMATELY FS 295.0 AND FS310.0 AS MARKED (C-CHECK RO 04/04/2025)STGR 25R FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STGR 25R FS280 - FS363 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 REV 38 DATED JUL 25/2020 AND DWG NO. SH670-31630 REV -K.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) MAJOR REPAIR (RII)    0
